# SDR DALA2017032002293

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORODED IN MULTIPLE AREAS BS 1540 STRINGERS 27L - 27R.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM  53-00-07. REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02 & DWG 146N1030, REV L.
